# SDR FDEA202104140916

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AYB70521
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE INTERIOR - UPON REMOVAL OF BLADDER CELL FOUND CENTER WING   LOWER BARREL STRUCTURE SUPPORT ANGLE AT APPROXIMATE STATION 1236.8 CRACKED. LEFT HAND FUSELAGE INTERIOR BLADDER CELL CENTER WING LOWER BARREL STRUCTURE   STATION 1236.8 SUPPORT ANGLE ( FITTING ) REMOVED AND REPLACED AS PER SRM 51-33-01-  0G . FABRICATED SUPPORT ANGLE ( FITTING ) AS PER DOUGLAS DRAWING AYB 7052 REVISION  REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
